ADVERTISEMENT

Q. Will the brief use of anabolic steroids impact my hormonal profile in the future?

Answered by
Dr. Zulfiqar Ahmed
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Apr 25, 2020 and last reviewed on: Mar 27, 2021

Hello doctor,

I am hoping you can give me some answers about what I can do for health optimization going forward.

About myself, I recently turned 25, and have been lifting weights seriously since 18 years old. My height is 6’, and my weight is 198 lbs and about 14% body fat. When I was 19, I did an Anavar solo cycle with Clomid PCT, and I did one Halodrol cycle at 21 with another month of Clomid PCT. I have been off all anabolics since and wish I had never touched them. I have some fear that this brief usage impacted my hormonal profile going forward. My recent hormonal panel at 25 was a total test of 535 ng/dL, Estradiol 30 ng/dL, and I had a TSH of 4.9.

1. Do you think the brief usage impacted my natural hormones going forward?

2. I wish these levels were higher, as I do not have the libido that I used to. However, these are totally within the normal range, and I would not do anything but low dose Clomid or Aromasin to slightly increase. Could this work?

3. Would watching these levels and starting TRT at 30 be a healthy decision?

4. Would you pursue Levothyroxine to get TSH below 2.5?

I am starting medical school soon and mainly trying to start with confidence in my health.

#

Hi,

Welcome to icliniq.com.

Thanks for asking me.

Regarding your questions.

Do not worry the previous usage of pro hormones will not have any effect on your health. As your Testosterone and Estrogen levels are normal. I do not think you need to use any medication to increase the levels. Even if your levels are increased, it will not add anything to the functional aspect. I think you avoid using TRT (thyroid replacement therapy) and others, and I do not feel Clomid (Clomifene) is needed as well. Your current TSH thyroid stimulating hormone) is fine, and I will not advise you to start any medication to decrease it. You can re-check your TSH in three months period.

Thanks.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Follicle develops into big cyst every month. Doctor says, it is because of subserosal fibroid. Is this correct?

Hello doctor, I am a 20 year old girl. I have hollow eyes. How can I increase collagen under my eyes?   Read full

Striae or Stretch Marks

Many factors play a role like hormones (corticosteroids), mechanical stress and genetic predisposition ... Like stopping the intake of exogenous anabolic steroids if an individual is using it and...   Read full

Why am I having cystic acne with white heads on my shoulders, chest and back?

I believe the acne started because I have been using anabolic steroids, but I believe it got infected (as does my doctor) and that is why she prescribed Doxycycline ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.